Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Stone in kidney. Taking contiflo. Why getting weakness and feeling sleepy?

i am taking the medicine contiflo because of 7mm stone in left kidney 3days of stem cure medicine & contiflo with syrup ston1 Daily night i am taking contiflo tablet as prescribed by doctor 10 days & the same i have finished 8 days.. pls let me know why i am getting weakness & sleepy feeling.. stemcure 3 days dose has been finished.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Contiflo or tamsulosin tablet can cause postural hypotension which means your BP will be reduced in standing position which will give you a feeling of dizziness or weakness. And this is reversible. Symptoms will disappear once you stop medications. Follow up with your urologist to look for the status of ureteric stone.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor